# SDR CALA2015040800264

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 54,039 hours, 18,290 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF ON RNWY FOR NR 2 ENG AFTER STABILIZING 40% N1, ADVANCED THROTTLES & SELECTED TOGA.  THROTTLES ADVANCED TOGETHER, BUT ENG 1 ACCEL NORMAL, WITH 2 HANGING UP AT 77.1% N1 AT ABOUT 50 KNOTS.  ACCOMPLISHED FIM 73-26-00-810-803-F-00 NO FAULTS NOTED SEE LOG PAGE 8035090, 8035091, 8035089 FOR HIGH POWER RUNS & FIM ACCOMPLISHMENT.
